Naijapals Mobile Naijapals | Confessions

Or Please Join Naijapals! or Login
Download our Android APP

I'm dying, i was the girl that wrote here before about my predicament, all my body will be hoting me as if i used pepper to rub all over my body, a friend of mine toke me to see her doctor and de doctor told me its nervous system( stress) dat it has no remedy she didnot even check me or anything she said she knows what its dat there is no remedy, she only showed me a spray dat i will buy so dat anytime I'm feeling de hotness dat i will use de spray to spray my body and now since 3days i have been restless, de spray is not working, i always take my bath every 1hour bcos de hotness can't make me sleep or do anything, whenever de hotness begins i will be losing weight, losing strength and I'm even depressed bcos of dis, de hotness do come once in a while, since de last time i experienced it was 4months ago and it stop and starts again, always like dat and bcos of dis life has been meaningless and I'm so confused expecially now dat de doctor said dat there is no remendy i dont see any reasons to live again bcos its like I'm dead amonge de living, what can i do to cure dis oh lord, pls help just incase u guys have any solution for me, plz guy plz i need help, native medication or anything plz bcos I'm too young for all dis, am just 25
View comments (18) | Add comment

Im an undergrad n a spill ova student due 2d fact dt im at most tym responsible 4 my edu.It apnd dt i had 2work in a sec skul arud agbado-ijaiye n skul also cin i failed jez a course.D problem is im tru nau buh my boss az failed to pay me last month salary wch i wantd 2 use 4 final screenin n yl i was rytin d exam he had alredi gotten a new teacher 4 my subject 4 d oncumin session afta i informd him 1month earliar dat i wud b travelln n wud use jez 2weeks..d issue is dis is not d 1ft tym he wud b doin dis 2 me or d oda staffs most av left n he owes dem..abt 5teachers dt left wen i was dere went wt disputes n not amicably cus of payment issue,he even slapped one wu asked 4 his money,he doesnt pik my call anymore,i alredi told him ryt from tym dat i wud b goin to service by november,grad list wud b out next month n i must complete my screenin b4 den,wat shud i do,wud b travellin bak by sunday to lag,im goin 2meet him on monday,i rili dont wana commit buh im frustratd.He wud continue if he isnt tot a lesson
View comments (13) | Add comment

Please pals, someone pls help me. peptic ulcer is killing me. I have taken so many medications still no improvement. I have taken pariet, ladacin, omaprazole Librax etc.

View comments (8) | Add comment

Hey pals, today is free data day. Glo subscribers will receive 200MB free to chat, browse, stream, upload and download. Enjoy your free data today. #GloFreeDataDay
View comments (5) | Add comment

I need your input on the matter of the heart, my wife and I have been married for 4 Yrs. and we have been living happily for as long as I can remember but our sex life is what is making me go crazy as in we make love virtually every day and we love trying new things on bed which is cool by us but my major concern is I hope this new thing that we keep trying on bed will not have any effect on us?
View comments (4) | Add comment

Next →


Write a confession
Download our Android APP
NP mob 2009 - 2017. Full site - T: @naijapals - F: Naijapals - BBM: C00321F19